• ISSN: 2301-3567 (Print), 2972-3981 (Online)
    • Abbreviated Title: J. Econ. Bus. Manag.
    • Frequency: Quarterly
    • DOI: 10.18178/JOEBM
    • Editor-in-Chief: Prof. Eunjin Hwang
    • Executive Editor: Ms. Fiona Chu
    • Abstracting/ Indexing:  CNKI, Google Scholar, Electronic Journals Library, Crossref, Ulrich's Periodicals Directory, MESLibrary, etc.
    • E-mail: joebm.editor@gmail.com
JOEBM 2024 Vol.12(1): 90-94
DOI: 10.18178/joebm.2024.12.1.781

Research on Sports Architecture and Industrial Reconstruction under the Background of Free Trade Port Construction

Zhiwei Li 1, Yanlong Hao 1, Qinqin Yang2, Weiqin Shen 3*, and Wenting Hao3
1. University of Sanya, Sanya, China
2. Xinjiang Police Academy, Urumqi, China
3. Hainan College of Economics and Business, Haikou, China
Email: 13006025126@163.com (W.Q.S.)
*Corresponding author

Manuscript received April 10, 2023; revised May 21, 2023; accepted June 30, 2023; published March 25, 2024.

Abstract—Through the investigation of the present situation of sports building and industry in the construction of free trade port, the gap between Hainan sports industry and international and domestic sports industry development is obtained through statistical analysis and research. Then through expert argumentation, under the leadership and support of the government, a series of sports buildings and industrial policies suitable for the construction of free trade port are formulated. The long-term construction plan of sports architecture and industry is put forward to make positive contribution to the construction of free trade port.

Keywords—sports building, Free trade port, industry

Cite: Zhiwei Li, Yanlong Hao, Qinqin Yang, Weiqin Shen, and Wenting Hao, "Research on Sports Architecture and Industrial Reconstruction under the Background of Free Trade Port Construction," Journal of Economics, Business and Management, vol. 12, no. 1, pp. 90-94, 2024.

Copyright © 2024 by the authors. This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited (CC BY 4.0).


Copyright © 2008-2024. Journal of Economics, Business and Management. All rights reserved.
E-mail: joebm.editor@gmail.com